# SDR P2EA00185

- Difficulty date: April 28, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE FORWARD CARGO DOOR LOWER AFT CORNER WEB WITH CRACK 5.5 INCHES LONG, .002 INCHES WIDE.  REPLACED THE LOWER AFT CORNER OF THE FORWARD CARGO DOOR IAW BOEING S/B 737-52-1100 SECTION III FIG 4 REV 2 AND REPAIRED THE CROSSBEAM ON THE FORWARD CARGO DOOR IAW BOEING S/B 737-52-1100 SECTION III FIG 6 REV 2.  (M)
